# SDR P5CA2017081100263

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 010C713
- Condition: No Test
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A-21-025-00-01 STEP 13D,E OF WORK CARD FAILED TRIM VALVE AT FLIGHT DECK IS NOT OPENING.  REMOVED AND REPLACED ZONE TEMP CONTROLLER IAW AMM 21-61-03-404-016,  OPS CHECKED GOOD.
